MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U357574
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two of the devices have been returned for evaluation; the investigations for the two malfunctions with returned devices are currently underway.One device was not returned; therefore, the investigation for the malfunction without a returned device is inconclusive for material rupture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model u357574 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from various sources.The malfunction involved patients without consequence.One patient was reported to be male; all other age, weight, and sex information was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: two of the three devices have been returned to bd for evaluation.Of the three malfunctions one investigation is confirmed for the identified leak and unconfirmed for the reported balloon rupture.One investigation is identified for balloon rupture.One device was not returned; therefore, the investigation for the malfunction without a returned device is inconclusive for material rupture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11: h6(results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8823307
Report Number2020394-2019-01814
Device Sequence Number2838664
Product Code LIT
UDI-Device Identifier00801741093456
UDI-Public(01)00801741093456
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU357574
Device Catalogue NumberU357574
Device Lot NumberCMCP0072,CMDN0246
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/14/2019
Patient Sequence Number1